# SDR U2RA202009080604

- Difficulty date: July 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5248 · Tail Cone Doors
- Part: Skin
- Part number: 65B277110
- Condition: Dented
- Location: Apu Door
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 53-916-01-01, RIGHT APU DOOR EXTERNAL SKIN NOTED AS DENTED, STA 2725, 15 INCHES BELOW APU DOOR HINGE.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER NUMBER 20309-2.
